# SDR GLBA2003033

- Difficulty date: March 15, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 15,296 hours, 19,097 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Meter
- Part number: 1143800311
- Part serial: 1363A
- Condition: Inoperative
- Location: Dc System
- Part time: 60 hours, 70 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT DC LOAD METER INOP.  REMOVED AND REPLACED RT DC LOAD METER.
